Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Painful headache, dizziness, exhausted with high BP, high pulse rate. Has Costochondritis. Connected?

HI, I am 17 years old. Since Sunday I have been getting extremely shaky, dizzy, and exhausted and the first thing that comes is a sudden painful headache on the crown of my head. At church Wednesday a man took my blood sugar count and my blood pressure along with my pulse . everything was very high. I take very good care of myself, I eat very healthy and work out often. I recently had Costochondritis , took xrays of my chest and had an xray of my head about a month ago because of bad sinus stuff.
Asked On : Tue, 15 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ophthalmologist 's  Response
Atthe moment you are havtng anxiety neurosis. Change your life style. Increase your physical activity. Now get your diabetic and hypertention profile done. Examining the report start treatment with advise of physician.
Answered: Mon, 31 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor